# SDR SWAA2023072883369

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 16,637 hours, 8,445 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ATFL230 THE NR 2 ENGINE ROLLED BACK TO IDLE. TURNED OFF AUTO PILOT & AUTOTHROTTLE. NR 2 ENGINE PARAMETERS WERE LOW BUT NORMAL FOR IDLE. NR 2 THROTTLE HAD NO RESPONSE AT ALL RAN QRH & LANDED FLAPS 15. EMERGANCY DECLARED. TAXI TO GATE WAS NORMAL.  DURING TROUBLESHOOTING FOUND THE ENTIRE A CHANNEL OF NR 2 EEC FAILED. ALSO FOUND  CH B TRA SIGNAL INOP CAUSING A COMPLETE LOSS OF THRUST RESOLVER ANGLE ON NR 2 ENGINE. FOUND CONNECTOR DP0460 LOOSE CAUSING A LOSS OF CH B SINE SIGNAL. RESECURED CONNECTOR DP0460 & REMOVED & REPLACED THE NR 2 EEC IAW AMM 73-21-06 & 73-21-60.  PERFORMED HIGH POWER ENGINE RUN IAW AMM 71-00-00 OPS CHECKS GOOD.
